EconPapers    
Economics at your fingertips  
 

Lattice Option Pricing By Multidimensional Interpolation

Vladislav Kargin ()

Finance from University Library of Munich, Germany

Abstract: This note proposes a method for pricing high-dimensional American options based on modern methods of multidimensional interpolation. The method allows using sparse grids and thus mitigates the curse of dimensionality. A framework of the pricing algorithm and the corresponding interpolation methods are discussed, and a theorem is demonstrated that suggests that the pricing method is less vulnerable to the curse of dimensionality. The method is illustrated by an application to rainbow options and compared to Least Squares Monte Carlo and other benchmarks.

Keywords: interpolation; option pricing (search for similar items in EconPapers)
JEL-codes: G13 (search for similar items in EconPapers)
Pages: 17 pages
Date: 2003-09-07, Revised 2004-10-29
New Economics Papers: this item is included in nep-cfn and nep-cmp
Note: Type of Document - pdf; prepared on IBM PC ; pages: 17; figures: included
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://econwpa.ub.uni-muenchen.de/econ-wp/fin/papers/0309/0309003.pdf (application/pdf)

Related works:
Journal Article: LATTICE OPTION PRICING BY MULTIDIMENSIONAL INTERPOLATION (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wpa:wuwpfi:0309003

Access Statistics for this paper

More papers in Finance from University Library of Munich, Germany
Bibliographic data for series maintained by EconWPA ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-20
Handle: RePEc:wpa:wuwpfi:0309003